RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1516–1523 (Mi de10487)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The Continuity of the Optimal Value of a Functional in Some Optimal Control Problems

M. S. Nikol'skii

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (960 kB)

English version:
Differential Equations, 2001, 37:11, 1589–1596

Bibliographic databases:

UDC: 517.977
Received: 25.06.2001

Citation: M. S. Nikol'skii, “The Continuity of the Optimal Value of a Functional in Some Optimal Control Problems”, Differ. Uravn., 37:11 (2001), 1516–1523; Differ. Equ., 37:11 (2001), 1589–1596

Citation in format AMSBIB
\Bibitem{Nik01}
\by M.~S.~Nikol'skii
\paper The Continuity of the Optimal Value of a Functional in Some Optimal Control Problems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1516--1523
\mathnet{http://mi.mathnet.ru/de10487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951185}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1589--1596
\crossref{https://doi.org/10.1023/A:1017968816148}


Linking options:
  • http://mi.mathnet.ru/eng/de10487
  • http://mi.mathnet.ru/eng/de/v37/i11/p1516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Nikol'skii, “On the local Lipschitz property of the Bellman function in an optimization problem”, Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S115–S125  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:35
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019